# SDR SWAA2025063082079

- Difficulty date: June 15, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 29,657 hours, 14,758 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242AF IS DELAMINATED<[01] FABRICATION OF NEW 242AF FLOOR PANEL REPLACEMENT HAS BEEN ACCOMPLISHED PER [SRM 53-00-50-2R-0-B00275 (REPAIR GENERAL - COMPOSITE FLOOR PANELS - PERMANENT)]
